# SDR DALA2021080304393

- Difficulty date: May 31, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 90,922 hours, 40,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 REF ERA 591770-14AD WHILE PERFORMING INSPECTIONS, CRACK INDICATIONS WERE FOUND AT STA 1640 FRAME LOWER OUTBOARD HOLE COMMON TEE CLIP AND S-14R LEVEL. CORRECTIVE ACTION: REF ERA 591770-14AD. (1825476)
